Change search
ReferencesLink to record
Permanent link

Direct link
Infinite propagation speed of the Camassa-Holm equation
Lund University, Sweden.ORCID iD: 0000-0001-6191-7769
2007 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 325, no 2, 1468-1478 p.Article in journal (Refereed) Published
Abstract [en]

We use the inverse scattering transform to show that a solution of the Camassa-Holm equation is identically zero whenever it vanishes on two horizontal half-lines in the x-t space. In particular, a solution that has compact support at two different times vanishes everywhere, proving that the Camassa-Holm equation has infinite propagation speed.

Place, publisher, year, edition, pages
2007. Vol. 325, no 2, 1468-1478 p.
Keyword [en]
Camassa-Holm equation, Infinite propagation speed, Inverse scattering transform, Shallow water equation
National Category
URN: urn:nbn:se:kth:diva-163835DOI: 10.1016/j.jmaa.2006.02.045ISI: 000242730600049ScopusID: 2-s2.0-33750351968OAI: diva2:802357

QC 20150416

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link